Volumes

 

Banach J. Math. Anal.

Volume 9, Number 1, 2015

 

This issue has been completed but not been published yet.

 

 

 

1

Frames in Krein spaces arising from a non-regular W-metric

K. Esmeral; O. Ferrer; E. Wagner

 

pp.

Abstract  | Full Text

Not available Yet

2

Some results on matrix polynomials in the max algebra

N. Ghasemizadeh; Gh. Aghamollaei

 

 

pp.

Abstract  | Full Text

Not available Yet

3

Co-EP Banach algebra elements

J. Benitez; E. Boasso; V. Rakocevic

 

 

pp.

Abstract  | Full Text

Not available Yet

4

Locally 2-uniform convexity and ball-covering property in Banach space

S. Shang; Y. Cui

 

 

pp.

Abstract  | Full Text

Not available Yet

5

Dilation of dual g-frames to dual g-Riesz bases

M.R. Abdollahpour

 

 

pp.

Abstract  | Full Text

Not available Yet

6

Inequalities for interpolation functions

T.H. Dinh; H. Osaka

 

 

pp.

Abstract  | Full Text

Not available Yet

7

Herz-Morrey type Besov and Triebel-Lizorkin spaces with variable exponents

J.Xu; B. Dong

 

 

pp.

Abstract  | Full Text

Not available Yet

8

Morita equivalence of Hilbert C*-modules

M. Amini; M.B. Asadi; M. Joita; R. Rezavand

 

 

pp.

Abstract  | Full Text

Not available Yet

9

Refinements of quasi-arithmetic means inequalities for Hilbert space operators

J. Micic Hot

 

 

pp.

Abstract  | Full Text

Not available Yet

10

Two new classes of subalgebras of L1(G)

I. Eryilmaz

 

 

pp.

Abstract  | Full Text

Not available Yet

11

Multipliers in perfect locally m-convex algebras

M. Haralampidou; L. Palacios; C. Signoret

 

 

pp.

Abstract  | Full Text

Not available Yet

12

The associated weight and the essential norm of weighted composition operators

M.T. Malave-Ramirez; J.C. Ramos-Fernandez 

 

 

pp.

Abstract  | Full Text

Not available Yet

13

Harmonic functionals on certain Banach algebras

M. Nemati

 

 

pp.

Abstract  | Full Text

Not available Yet

14

More operator inequalities for positive linear maps

P. Zhang

 

 

pp.

Abstract  | Full Text

Not available Yet

15

Dynamical systems on arithmetic functions determined by primes

I. Cho

 

 

pp.

Abstract  | Full Text

Not available Yet

16

Rapid polynomial approximation in L2-spaces with Freud weights on the real line

R. Xie; M. de Jeu

 

 

pp.

Abstract  | Full Text

Not available Yet

17

On an analogue of ABA when the operator variables A and B are convex functionals

M. Raissouli 

 

 

pp.

Abstract  | Full Text

Not available Yet

18

Points of openness and closedness of some mappings

L. Hola; A.K. Mirmostafaee; Z. Piotrowski

 

 

pp.

Abstract  | Full Text

Not available Yet

19

Skew symmetric weighted shifts

S. Zhu

 

 

pp.

Abstract  | Full Text

Not available Yet

20

p-variations of vector measures with respect to vector measures and integral representation of operators

J.M. Calabuig; O. Blasco; E.A. Sanchez-Perez

 

 

pp.

Abstract  | Full Text

Not available Yet